# SDR USAA010350

- Difficulty date: April 3, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 4 INCHES.  T-CAP REPLACED, REPAIR ANGLES AND DOUBLERS INSTALLED PER TR 53-15-01.  (M)
